# SDR SWAA2023030696004

- Difficulty date: January 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME OF FWD. PASSENGER COMPARTMENT BS 312 STRINGER 6L.<[01] UPDATED MEASUREMENT TABLE;[02] FOUND SRM 53-10-07-2R-1 TO BE APPLICABLE FOR BS 312 FRAME REPAIR;[03] TRIMMED DAMAGE 1.9'X1' ON BS 312 FRAME BETWEEN STR 6L AND STR 7L PER SRM 53-10-07-2R-1STEP 4-C;[04] VERIFIED ITEMS 2;3 CORRECTIVE ACTIONS.;[05] REQUIRE A ( HFEC ) ON THE EDGE OF THE CUTOUT AREA; OPEN HOLE (HFEC ) IN THE REPAIR AREA AND DO A DVI. PER B737-700 SRM 53-10-07-2R-1 REPAIR 1 REV 78-10.;[06] NDT HFEC INSPECTED EDGE PER 737 NDTM PART 6; 51-00-00; PROC 23; NO CRACKS NOTED. EQUIP ID IS000450 DUE 02/23 NDT HFEC INSPECTED HOLES PER 737 NDTM PART 6; 51-00-00; PROC 16; NO CRACKS NOTED. EQUIP ID IS000450 DUE 02/23 AND ATS1411 DUE 07/23;[07] ACCOMPLISHED DVI; NO DEFECTS NOTED PER SRM 53-10-07-2R-1 REPAIR 1.;[08] RECEIVED REPAIR PART [ANGLE] OUTSIDE SERVICES PO #904488-SWA;[09] VERIFIED CORRECTIVE ACTION 8.;[10] LOCATED HOLES ; TRIMMED ; AND APPLIED CHEMICAL CONVERSION COATING PER MM 53-10-07-2R-1STEP 4 H-L FIG 203; OK TO PRIME;[11] VERIFIED CORRECTIVE ACTION 10.;[12] APPLIED TWO LAYERS OF PRIMER TO REPAIR ANGLE AND INITIAL PARTS PER MM 53-10-07-2R-1STEP 4-M AND OK TO INSTALL;[13] VERIFIED CORRECTIVE ACTION 12.;[14] INSTALLED REPARE ANGLE PER MM 53-10-07-2R-1STEP 4 N-P;
